MAUDE Adverse Event Report: Leonhard Lang GmbH Skintact; multifunction defibrillation electrode

Leonhard Lang GmbH Skintact; multifunction defibrillation electrode
Model Number DF28N
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On august 25th, 2026, we have been informed about a malfunction with a defibrillation electrode set at (b)(6) hospital in the uk.Skintact defibrillation electrodes model df28n and a zoll defibrillator had been used.The initial mhra report (mhra reference number: (b)(4)) was stating that "we are regular users of the df28n defibrillation pads, and over the past few weeks we have encountered a significant number of faulty items across multiple lot numbers.The issue appears to be with the cable connection, which does not click into place securely.Defib pad connector cannot be pushed into the zoll defib trunk cable.Loose electrical connection, at risk of disconnecting when in use.As a result, we are unable to use the affected pads, which is causing operational difficulties." on this form it was also stated that "all affected stock has been removed from the stockroom, discarded, and segregated from usable inventory.Using an alternative electrode from another supplier." no further details have been disclosed despite repeated requests.
 
Additional Manufacturer Narrative
This product is not marketed in the usa.However, a 510 (k) but no pma exist for it.We are therefore reporting the incident.We have received the same complaint by the user (b)(6) hospital via the fannin complaint under the fannin ref.: (b)(4)- df28n - (b)(6); our ref.: (b)(4); fda ref: 8020045-2026-00020.Specifically, the complaint was initially reported to us, which subsequently triggered the fsn, and this feedback regarding the same defect was then re-routed back to us via the mhra, containing the exact same issue.Within the field safety notice (fsn) it was stated that no further measures or actions are necessary.It was also specified that the field safety notice (fsn) for the user and does not constitute a recall.Consequently, no products need to be removed from the market or replaced.Fannin has requested further information at the user site (b)(6) hospital.We have not received feedback from the customer.We will provide further information requested by the user and any conclusion in a follow up report.

Brand Name
Skintact
Common Device Name
multifunction defibrillation electrode
Manufacturer (Section D)
Leonhard Lang GmbH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
Leonhard Lang GmbH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key50911351
Report Number8020045-2026-00029
Device Sequence Number5330295
Product Code MKJ
UDI-Device Identifier19005531501161
UDI-Public(01)19005531501161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF28N
Device Catalogue NumberMDF1C_SKIN DF28N ZOLL 1-10-60
Device Lot Number260227-4044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
none
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown